# SDR REXA2012071201067

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 26,078 hours, 23,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD A NOSE DOOR OPEN WARNING WHEN SELECTING GEAR UP.  PERFORMED THE QRH PROCEDURE AND RETURNED TO LAND.  VERIFIED DISCREPANCY, REMOVED AND REPLACED NLG SELECTOR VALVE PER AMM 32-33-10.
